Alert archive / Washington / Gale Warnings in 2011
Gale Warning 72, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 24, 2011, 9:31 PM PDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 9:31 PM PDT (04:31 UTC)
- Expired
- Jul 26, 2011, 2:00 AM PDT
- In force
- 28 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
570 WHUS76 KSEW 250431 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 931 PM PDT SUN JUL 24 2011 PZZ131-132-251245- /O.UPG.KSEW.SC.Y.0779.000000T0000Z-110726T0000Z/ /O.NEW.KSEW.GL.W.0072.110725T0431Z-110726T0900Z/ /O.UPG.KSEW.GL.A.0025.110726T0000Z-110726T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 931 PM PDT SUN JUL 24 2011 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS THIS EVENING WITH 4 TO 7 FOOT WIND WAVES. WIND WILL RISE TO 35 KNOTS AGAIN MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-251200- /O.EXT.KSEW.SC.Y.0779.000000T0000Z-110725T1200Z/ ADMIRALTY INLET- 931 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-250700- /O.CON.KSEW.SC.Y.0779.000000T0000Z-110725T0700Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 931 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
878 WHUS76 KSEW 250953 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 253 AM PDT MON JUL 25 2011 PZZ131-132-251800- /O.CON.KSEW.GL.W.0072.000000T0000Z-110726T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 253 AM PDT MON JUL 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS WITH 4 TO 7 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-251800- /O.EXB.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 253 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-251800- /O.EXT.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ ADMIRALTY INLET- 253 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
128 WHUS76 KSEW 251537 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 837 AM PDT MON JUL 25 2011 PZZ131-132-252345- /O.CON.KSEW.GL.W.0072.000000T0000Z-110726T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 837 AM PDT MON JUL 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...WEST 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-252345- /O.CON.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 837 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...WESTERLY 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
209 WHUS76 KSEW 252134 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 234 PM PDT MON JUL 25 2011 PZZ134-252245- /O.CAN.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ ADMIRALTY INLET- 234 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ131-132-260545- /O.CON.KSEW.GL.W.0072.000000T0000Z-110726T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 234 PM PDT MON JUL 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...WEST 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-260545- /O.CON.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 234 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
915 WHUS76 KSEW 260337 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 837 PM PDT MON JUL 25 2011 PZZ131-132-260900- /O.CON.KSEW.GL.W.0072.000000T0000Z-110726T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 837 PM PDT MON JUL 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...WEST 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-260900- /O.CON.KSEW.SC.Y.0779.000000T0000Z-110726T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 837 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 24, 3:20 PM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Jul 24, 3:20 PM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
320 PM PDT SUN JUL 24 2011
.SYNOPSIS...A DEPARTING UPPER LEVEL RIDGE WILL KEEP SKIES CLEAR THIS
EVENING. INCREASING ONSHORE FLOW WILL SPREAD LOW CLOUDS INLAND TO
MUCH OF THE INTERIOR BY MONDAY MORNING. THE UPPER LEVEL TROUGH
CROSSING THE AREA MONDAY COMBINED WITH CONTINUING ONSHORE FLOW WILL
PRODUCE COOLER TEMPERATURES AND PARTLY TO MOSTLY CLOUDY SKIES.
CONTINUING ONSHORE FLOW WILL KEEP THE AREA MOSTLY CLOUDY MONDAY
NIGHT THROUGH WEDNESDAY WITH ADDITIONAL UPPER LEVEL TROUGHS BRINGING
A CHANCE OF LIGHT RAIN OR SHOWERS. WESTERLY FLOW ALOFT WITH ONSHORE
FLOW WILL KEEP THE AREA GENERALLY DRY WITH NEAR NORMAL TEMPERATURES
THROUGH THE END OF THE WEEK.
&&
.SHORT TERM...SATELLITE IMAGERY SHOWS THE MID AND UPPER LEVEL AIR
MASS IS DRY THIS AFTERNOON...BOTH OVER W WA AND OFFSHORE TO WHERE
THE APPROACHING UPPER LEVEL TROUGH IS LOCATED. STRATUS COVERS MUCH
OF THE COASTAL WATERS AND SEEMS TO BE INCREASING...WHICH WILL HELP
CLOUD UP THE INTERIOR ON MONDAY.
THE APPROACHING UPPER LEVEL TROUGH WILL TRIGGER A MARINE PUSH
TONIGHT WHICH SHOULD COVER MOST...BUT PROBABLY NOT ALL...THE
LOWLANDS IN SHALLOW STRATUS MONDAY MORNING. THE OTH-SEA GRADIENT IS
INCREASING STEADILY...AND THE HQM-SEA...AST-SEA...AND UIL-BLI
GRADIENTS WHILE STILL WEAKLY OFFSHORE SHOULD SHIFT ONSHORE IN THE
NEXT FEW HOURS.
MONDAY WILL BE TRICKY AS THE GFS/NAM REMAIN AT ODDS ON HOW STRONG
THE MARINE PUSH WILL BE. CURRENT INCREASING ONSHORE PRESSURE
GRADIENTS AND THE MODEL TREND TO GRADUALLY INCREASE THEM THROUGH
MONDAY ARGUES MORE FOR THE NAM SOLUTION THAN THE GFS. EXPECT THE
STRATUS TO BE SHALLOW MONDAY MORNING WITH PATCHY FOG LIKELY. THE
STRATUS MAY HAVE DIFFICULTY COVERING THE NW INTERIOR AS WELL. THE
SHALLOW DEPTH WILL MAKE IT EASIER TO BURN OFF OVER A LOT OF THE
INTERIOR MONDAY AFTERNOON...BUT IT WILL PROBABLY PERSIST IN THE
STRAIT AND FROM ROUGHLY SHELTON WESTWARD. WITH BURN-OFF EXPECTED
OVER MUCH OF THE INTERIOR MAX TEMPS HAVE BEEN WARMED UP A FEW
DEGREES TO THE LOWER 70S.
PRECIP HAS BEEN REMOVED FROM THE FORECAST FOR MOST OF THE AREA ON
MONDAY. THE PRIMARY FACTORS ARE THE SHALLOW MARINE LAYER...COMBINED
WITH THE OFFSHORE TROUGH LOOKING RATHER DRY...AND THE MODELS BACKING
OFF ON QPF FOR MONDAY. A CHANCE OF LIGHT RAIN/DRIZZLE WAS RETAINED
FOR THE COAST LATE TONIGHT AND MONDAY MORNING DUE TO THE DEEPER
MARINE LAYER ALONG THE COAST. WILL ALSO KEEP A CHANCE OF SHOWERS FOR
THE MOUNTAINS WITH THE UPPER LEVEL TROUGH CROSSING THE AREA. LIFTED
INDICES OVER THE CASCADES WERE A LITTLE BELOW ZERO MONDAY
AFTERNOON...BUT THE DRY MID LEVELS ARGUED AGAINST INCLUDING
THUNDERSTORMS. LATER SHIFTS WILL HAVE TO REVISIT THIS THOUGH.
MUCH STRONGER ONSHORE FLOW MONDAY NIGHT SHOULD BURY W WA UNDER
STRATUS BY TUESDAY MORNING. MODELS STILL BRING ANOTHER WEAKER UPPER
LEVEL SHORTWAVE TROUGH SE ACROSS THE AREA TUESDAY MORNING...FOR
PROBABLY THE BEST CHANCE FOR PRECIP THIS WEEK. WITH A DEEP MARINE
LAYER HAVE INCLUDED A CHANCE OF LIGHT RAIN TUESDAY
MORNING...CHANGING TO A CHANCE OF SHOWERS IN THE AFTERNOON. THERE
COULD ALSO BE SOME WEAK CONVERGENCE ZONE ACTIVITY. WITH COOLING AND
CLOUD COVER...MAX TEMPS TUESDAY PROBABLY WILL NOT MAKE IT OUT OF THE
60S. A THIRD WEAKER UPPER LEVEL SHORTWAVE TROUGH MAY CROSS THE AREA
WEDNESDAY SO WILL KEEP THE CHANCE OF SHOWERS GOING. KAM
.LONG TERM...GFS/ECMWF ARE IN GENERAL AGREEMENT THURSDAY THROUGH
SUNDAY IN KEEPING THE AREA UNDER MODERATE W-WNW FLOW ALOFT...AS A
VERY BROAD UPPER LEVEL TROUGH MOVES FROM THE GULF OF AK EASTWARD
OVER N BRITISH COLUMBIA. THERE ARE LIKELY SOME VERY WEAK UPPER LEVEL
TROUGHS EMBEDDED IN THE FLOW THAT WILL CROSS W WA THROUGH THE
PERIOD...BUT BOTH MODELS ONLY INDICATE ISOLATED QPF AT TIMES. THIS
IS NOT ENOUGH TO SPLATTER THE FORECAST WITH A CHANCE OF SHOWERS...SO
WILL KEEP THINGS DRY. OTHERWISE THE WHOLE PERIOD WILL BE DOMINATED
BY CONTINUING ONSHORE FLOW...SO AREAS OF MORNING CLOUDS WILL BE
COMMON AND TEMPERATURES WILL REMAIN NEAR NORMAL. KAM
&&
.AVIATION...A HIGH PRES RIDGE WILL SHIFT EWD TONIGHT WITH AN UPPER
LEVEL TROUGH MOVING ACROSS THE AREA ON MON. LIGHT SW FLOW ALOFT WILL
BECOMING MODERATE NW FLOW ALOFT BY MON AFTERNOON. INCREASING ONSHORE
FLOW TONIGHT WILL BRING LOW LEVEL MOISTURE/SHALLOW STRATUS NEAR THE
COAST INLAND INTO MOST OF WRN WA EARLY MONDAY MORNING. STRATUS WILL
BURN BACK TO THE COAST BY THE AFTERNOON. STABLE CONDITIONS
TONIGHT...THEN SOMEWHAT UNSTABLE ALOFT ON MON.
KSEA...W WIND 5 TO 10 KT...BECOMING VARIABLE OR NE BY
05Z...SWITCHING THE S BY 12Z. A LOW TOPPED MARINE STRATUS LAYER IS
EXPECTED TO REACH THE TERMINAL BY AROUND 12Z MON MORNING...THEN
SCATTER BY MIDDAY.
&&
.MARINE...ONSHORE FLOW WILL INCREASE THIS EVENING BRINGING SMALL
CRAFT WESTERLIES TO THE CENTRAL/E STRAIT. LOW END SMALL CRAFT WINDS
MAY ALSO DEVELOP THIS EVENING ALONG THE COAST.
A SECOND STRONGER MARINE PUSH IS EXPECTED MON EVENING. GALE FORCE
WINDS ARE POSSIBLE MON NIGHT IN THE STRAIT AND A GALE WATCH
REMAINS IN EFFECT FOR THIS POSSIBILITY. WINDS WILL EASE BY THE
MIDDLE OF NEXT WEEK. DTM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COAST AND CENTRAL AND EAST STRAIT.
GALE WATCH CENTRAL AND EAST STRAIT MONDAY NIGHT.
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.